# SDR 2004FA0000601

- Difficulty date: July 27, 2004
- Submitted: July 29, 2004
- Operation: General aviation
- Aircraft: N809ER
- Make and model: Diamon DA 40
- Aircraft serial: 40321
- Aircraft time: 341 hours
- Engine: Lyc IO360LYC*
- Engine time: 341 hours
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Tee Fitting
- Condition: Damaged
- Location: Engine Servo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MANEUVERS, THE FUEL PRESSURE GAUGE AND ENUNCIATOR SYSTEM WARN OF A LOW FUEL PRESSURE PROBLEM.  ALL ENGINE INDICATIONS HOWEVER, SHOW THAT FUEL FLOW AND PRESSURE ARE NORMAL. THIS PROBLEM HAS BEEN EVIDENT IN OTHER AIRCRAFT IN THE FLEET OF 10 DA40 AIRCRAFT. THE MOST SUCCESSFUL METHOD OF ELIMINATING THIS INDICATION PROBLEM IS TO BLEED THE AIR THAT SEEMS TO HAVE ACCUMULATED IN THE TRANSDUCER LINES AND FITTINGS.
